my daughter has got H bylori and she used amoxicillinfor 10 days again after one month she is suffering the same symptoms can she use clindamycin?
To treat h.pylori, she should have been on prevacid with the antibiotic, and usually a prevpac is used that is amoxicillin, clindamycin, and prevacid. H.pylori does not cause symptoms. The symptoms are caused by the ulcers that h pylori causes. If they weren't treated then she'll still have symptoms.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Posted 2 Jan 2011 • 1 answer
I had an abscess on my tonsil drained and was put on clindamycin is body pain caused by clindamycin?
Posted 12 Jul 2013 • 1 answer
Posted 12 Dec 2013 • 1 answer
Posted 2 Mar 2016 • 1 answer